# SDR EGRA9558

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N291LL
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6402
- System (JASC): 7170 · Engine Drains
- Part: Hose
- Part number: 360A54112171
- Condition: Leaks
- Location: Fuel Drain
- Part time: 991 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OVERBOARD FUEL DRAIN LEAKS ON LEFT HAND MAIN LANDING GEAR REMOVED DEFECTIVE DRAIN LINE AND INSTALLED NEW DRAIN LINE AND SECURED IAW 365N2 MWC
